Alert archive / California / Fire Weather Watches in 2021

Fire Weather Watch 8, NWS Reno, NV

June 27, 20216 counties in California; 6 counties in Nevada

NWS Reno, NV issued this fire weather watch at Jun 27, 2021, 11:21 AM PDT for 6 counties in California; 6 counties in Nevada. It took effect at Jun 29, 2021, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 27, 2021, 11:21 AM PDT (18:21 UTC)
In effect from
Jun 29, 2021, 2:00 PM PDT
Expired
Jun 29, 2021, 3:05 AM PDT
In force
Issued by
NWS Reno, NV

Counties El Dorado County, CA, Lassen County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 49 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 6.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2021-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2021-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2956 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WWUS85 KREV 271821
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
1121 AM PDT Sun Jun 27 2021

CAZ274-NVZ421-290000-
/O.UPG.KREV.FW.A.0006.210628T2100Z-210629T0300Z/
/O.NEW.KREV.FW.W.0008.210628T2100Z-210629T0300Z/
/O.UPG.KREV.FW.A.0007.210629T2100Z-210630T0300Z/
/O.NEW.KREV.FW.W.0009.210629T2100Z-210630T0300Z/
Southern Mono County-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
1121 AM PDT Sun Jun 27 2021

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT MONDAY AND
TUESDAY FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING A HEAT 
WAVE FOR THE EASTERN SIERRA AND SOUTHERN SIERRA FRONT...

The National Weather Service in Reno has issued a Red Flag
Warning for thunderstorms and strong outflow winds, which is in
effect from 2 PM to 8 PM PDT Monday. A Red Flag Warning has also
been issued from 2 PM to 8 PM PDT Tuesday. The Fire Weather Watch
is no longer in effect. The Fire Weather Watch is no longer in
effect.

* CHANGES...Upgrade to Red Flag Warning.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  421 Southern Sierra Front including Alpine, Northern Mono, 
  Southern Lyon and Western Mineral Counties.

* Thunderstorms are forecast to develop during the late 
  afternoon and evening hours on Monday and Tuesday. Despite 
  some rainfall with the thunderstorms lightning ignitions are 
  possible, especially with the abnormally dry timber.

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine
  with strong outflow winds to cause a fire to rapidly grow in
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ420-429-290000-
/O.NEW.KREV.FW.A.0008.210629T2100Z-210630T0900Z/
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Lahontan Basin including Churchill and Eastern Mineral Counties-
1121 AM PDT Sun Jun 27 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS
DURING A HEAT WAVE FOR WESTERN NEVADA...

The National Weather Service in Reno has issued a Fire Weather
Watch for thunderstorms and strong outflow winds, which is in
effect from Tuesday afternoon through late Tuesday night.

* Affected Area...Fire Zone 420 Northern Sierra Front including 
  Carson City, Douglas, Storey, Southern Washoe, Western Lyon, 
  and Far Southern Lassen Counties and Fire Zone 429 Lahontan 
  Basin including Churchill and Eastern Mineral Counties.

* Thunderstorms are forecast to develop during the late afternoon
  on Tuesday. Some storms may persist over the area into Tuesday 
  night. Minimal rainfall is likely to occur allowing for a higher
  risk of dry lightning strikes. 

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ271-272-278-290000-
/O.NEW.KREV.FW.A.0008.210629T2100Z-210630T0300Z/
Western Lassen, Eastern Plumas, and Eastern Sierra Counties-
Greater Lake Tahoe and Truckee Area-Eastern Lassen County-
1121 AM PDT Sun Jun 27 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING
A HEAT WAVE FOR THE TAHOE BASIN AND NORTHEAST CALIFORNIA...

The National Weather Service in Reno has issued a Fire Weather
Watch for thunderstorms and strong outflow winds, which is in
effect from Tuesday afternoon through Tuesday evening.

* Affected Area...Fire Zone 271 Western Lassen, Eastern Plumas, 
  and Eastern Sierra Counties, Fire Zone 272 Greater Lake Tahoe 
  and Truckee Area and Fire Zone 278 Eastern Lassen County.

* Thunderstorms are forecast to develop during the late afternoon
  and evening hours on Tuesday. Despite some rainfall with the 
  thunderstorms lightning ignitions are possible, especially with 
  the abnormally dry timber.

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
2 follow-up statements
945 
WWUS85 KREV 281955
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
1255 PM PDT Mon Jun 28 2021

CAZ274-NVZ421-300000-
/O.CON.KREV.FW.W.0008.210628T2100Z-210629T0300Z/
/O.CON.KREV.FW.W.0009.210629T2100Z-210630T0300Z/
Southern Mono County-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
1255 PM PDT Mon Jun 28 2021

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING A HEAT WAVE FOR
THE EASTERN SIERRA AND SOUTHERN SIERRA FRONT...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT
TUESDAY FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING A HEAT
WAVE FOR THE EASTERN SIERRA AND SOUTHERN SIERRA FRONT...

* CHANGES...None.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  421 Southern Sierra Front including Alpine, Northern Mono, 
  Southern Lyon and Western Mineral Counties.

* Thunderstorms are forecast to develop during the late afternoon
  and evening hours Today and and Tuesday. Despite some heavy
  rainfall with the thunderstorms on Tuesday lightning ignitions 
  are possible, especially with the abnormally dry timber.

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

NVZ420-429-300000-
/O.EXT.KREV.FW.A.0008.210629T2100Z-210630T0600Z/
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Lahontan Basin including Churchill and Eastern Mineral Counties-
1255 PM PDT Mon Jun 28 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING 
A HEAT WAVE FOR WESTERN NEVADA...

* CHANGES...None.

* Affected Area...Fire Zone 420 Northern Sierra Front including 
  Carson City, Douglas, Storey, Southern Washoe, Western Lyon, 
  and Far Southern Lassen Counties and Fire Zone 429 Lahontan 
  Basin including Churchill and Eastern Mineral Counties.

* Thunderstorms are forecast to develop during the late afternoon
  on Tuesday. Some storms may persist over the area well into
  Tuesday evening. Minimal rainfall is likely to occur allowing 
  for a higher risk of dry lightning strikes.

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ271-272-278-300000-
/O.EXT.KREV.FW.A.0008.210629T2100Z-210630T0600Z/
Western Lassen, Eastern Plumas, and Eastern Sierra Counties-
Greater Lake Tahoe and Truckee Area-Eastern Lassen County-
1255 PM PDT Mon Jun 28 2021

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH 
TUESDAY EVENING FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING 
A HEAT WAVE FOR THE TAHOE BASIN AND NORTHEAST CALIFORNIA...

* CHANGES...None.

* Affected Area...Fire Zone 271 Western Lassen, Eastern Plumas, 
  and Eastern Sierra Counties, Fire Zone 272 Greater Lake Tahoe 
  and Truckee Area and Fire Zone 278 Eastern Lassen County.

* Thunderstorms are forecast to develop during the late 
  afternoon and evening hours on Tuesday. Despite some rainfall 
  with the thunderstorms lightning ignitions are possible, 
  especially with the abnormally dry timber.

* Outflow winds may exceed 50 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno
429 
WWUS85 KREV 291005
RFWREV

URGENT - FIRE WEATHER MESSAGE
National Weather Service Reno NV
305 AM PDT Tue Jun 29 2021

CAZ271-278-291115-
/O.CAN.KREV.FW.A.0008.210629T2100Z-210630T0600Z/
Western Lassen, Eastern Plumas, and Eastern Sierra Counties-
Eastern Lassen County-
305 AM PDT Tue Jun 29 2021

...FIRE WEATHER WATCH IS CANCELLED FOR NORTHEAST CALIFORNIA...

The National Weather Service in Reno has cancelled the Fire
Weather Watch.

Isolated thunderstorms are still expected this afternoon and
evening for northeast CA, but coverage is expected to remain 
isolated. Fire officials should continue to monitor weather 
conditions closely as one or two thunderstorms with gusty outflow 
winds could still cause new lightning starts to spread quickly.

$$

CAZ272-NVZ420-429-300600-
/O.UPG.KREV.FW.A.0008.210629T2100Z-210630T0600Z/
/O.EXB.KREV.FW.W.0009.210629T2100Z-210630T0600Z/
Greater Lake Tahoe and Truckee Area-
Northern Sierra Front including Carson City, Douglas, Storey,
Southern Washoe, Western Lyon, and Far Southern Lassen Counties-
Lahontan Basin including Churchill and Eastern Mineral Counties-
305 AM PDT Tue Jun 29 2021

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS DURING
A HEAT WAVE FOR THE TAHOE BASIN AND PARTS OF WESTERN NV...

The National Weather Service in Reno has upgraded the Fire 
Weather Watch to a Red Flag Warning for thunderstorms and strong 
outflow winds during a heatwave, which is in effect from 2 PM this
afternoon to 11 PM PDT this evening. 

* CHANGES...Upgraded to a Red Flag Warning.

* Affected Area...Fire Zone 272 Greater Lake Tahoe and Truckee 
  Area, Fire Zone 420 Northern Sierra Front including Carson 
  City, Douglas, Storey, Southern Washoe, Western Lyon, and Far 
  Southern Lassen Counties and Fire Zone 429 Lahontan Basin 
  including Churchill and Eastern Mineral Counties.

* Thunderstorms are forecast to develop by late afternoon with
  storms and strong outflow winds persisting into the evening. 
  Minimal rainfall is likely to occur allowing for a higher risk 
  of dry lightning strikes.

* Outflow winds will likely exceed 40 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

CAZ274-NVZ421-300600-
/O.EXT.KREV.FW.W.0009.210629T2100Z-210630T0600Z/
Southern Mono County-
Southern Sierra Front including Alpine, Northern Mono, Southern
Lyon, and Western Mineral Counties-
305 AM PDT Tue Jun 29 2021

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING FOR THUNDERSTORMS AND STRONG OUTFLOW WINDS
DURING A HEAT WAVE FOR THE EASTERN SIERRA AND SOUTHERN SIERRA
FRONT...

* CHANGES...Extended the Red Flag Warning until 11 PM PDT.

* Affected Area...Fire Zone 274 Southern Mono County, Fire Zone 
  421 Southern Sierra Front including Alpine, Northern Mono, 
  Southern Lyon and Western Mineral Counties.

* Thunderstorms are forecast to develop during the afternoon and
  evening hours today. Despite some heavy rainfall with these
  thunderstorms, lightning ignitions are possible, especially 
  with the abnormally dry timber.

* Outflow winds may exceed 40 mph.

* Impacts...Lightning can create new fire starts and may combine 
  with strong outflow winds to cause a fire to rapidly grow in 
  size and intensity before first responders can contain them.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor activities that can cause a spark near dry
vegetation, such as yard work, target shooting, or campfires.
Follow local fire restrictions. Check weather.gov/reno for
updates and livingwithfire.info for preparedness tips.

&&

$$

http://weather.gov/reno

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this fire weather watch went out at Jun 27, 3:42 AM PDT, 7 hours 39 minutes earlier.

Area forecast discussion, Jun 27, 3:42 AM PDT, 7 hours 39 minutes before
Area Forecast Discussion
National Weather Service Reno NV
342 AM PDT Sun Jun 27 2021

.SYNOPSIS...

The heat wave intensifies over the next few days with high pressure
over the Pacific Northwest. Thunderstorm chances increase near the
Sierra crest today through Monday before expanding to most areas
this week.

&&

.DISCUSSION...

The two big-ticket items in the forecast are the intensifying
heatwave and expanding thunderstorm coverage as moisture begins to
pump into the region from the Gulf of California and subtropics.
Thunderstorm coverage and chances were increased through the week.

HEAT:

* A period of abnormally hot weather will ramp up today through
  Wednesday as an upper-level ridge over the PacNW strengthens,
  increasing 500 hPa heights and generating strong subsidence over
  our region. Temperatures should lower somewhat the latter part of
  this week as this ridge begins to slowly drift east.

* Model consensus remains high regarding the heat. Afternoon highs
  will climb into the 98-108 degree range for areas below 5000 feet
  across western Nevada and northeastern California, with upper 80s
  to low-mid 90s for Sierra valleys. Record heat remains a
  possibility per the latest NBM and other MOS guidance, with the
  Reno area perhaps flirting with mid-100 heat the next few days.
  Overnight lows will be on the warm side, with only a brief period
  of mid-upper 60s seen each morning in the lower valleys of western
  Nevada. Practice heat safety this week. Limit strenuous outdoor
  activities, find shade, and stay hydrated. Check up on the
  elderly, sick, and those without air conditioning. Never leave
  children or pets unattended and make sure to look before you lock.

* Upper-level heights will decrease somewhat later this week as the
  ridge slowly drifts east-although afternoon highs in the lower
  valleys of western Nevada will remain in the mid-to-upper 90s,
  while Sierra valleys will still see 80 degree temperatures.

THUNDERSTORMS:

* Thunderstorm chances and coverage will begin to increase through
  the week as mid-level moisture from decaying Hurricane Enrique in
  the Eastern Pacific begins to advect northward into our region
  between an area of low pressure developing near the Baja
  California coast and an area of high pressure moving west towards
  the Four-Corners. Strong subsidence this afternoon will help to
  limit the development of convection to areas near and west of the
  central Sierra crest. By Monday, 500 hPa heights weaken over the
  Sierra, minimizing the stout subsidence in the mid-levels. This
  will allow storms to develop near the Sierra crest and push
  eastward as the afternoon wanes. Deep dry sub-cloud layers and
  marginal PWATs of 0.5-0.6" will limit rainfall, allow for 50+ mph
  outflow wind gusts, and increase the potential for dry lightning
  strikes. For more information regarding the potential implications
  to firefighting resources, please read the fire weather section
  below.

* Tuesday into the latter half of the week, the leading edge of
  the mid-level moisture plume will continue to drift northward,
  reaching the lee of the Sierra and far southern Cascades. This
  will increase instability each afternoon and thunderstorm
  coverage will begin to move northward into western Nevada and
  northeastern California by Wednesday. Storm modes will
  transition through the week as deep layer wind shear decreases,
  with drier storms favored Tuesday and Wednesday, before
  transitioning to wet Thursday through Saturday. An increase in
  the potential for flash flooding is looking more probable
  Thursday onward as PWATs may eclipse an inch by Thursday
  afternoon.

-Johnston

&&

.AVIATION...

Hot, possibly record, temperatures are forecast for the next several
days and will lead to density altitude concerns across the region,
especially the higher elevation terminals where afternoon highs will
approach 90 degrees. An isolated thunderstorm is possible near the
Sierra crest of Mono County today although steering flow will favor
the west slopes if anything develops. Moisture is expected to advect
northward along the Sierra with daily thunderstorm chances
increasing Monday afternoon along the eastern Sierra up to about
Markleeville and possibly KMEV. Storms then spread farther northward
Tuesday through the end of the week. Background wind flow will be
lighter than usual, but strong and erratic outflow will be possible
with any storms. Hohmann

&&

.FIRE WEATHER...

An isolated thunderstorm is possible right along the Sierra Crest
south of Lake Tahoe this afternoon, but steering flow will favor
storms moving west of the crest. Heat wave with the threat for
thunderstorms increasing Monday and Tuesday. A Fire Weather Watch is
in effect for thunderstorm potential across the southern portion of
the Sierra Front and Eastern Sierra. The heat wave and critically
dry timber in the Sierra should easily increase the efficiency for
lightning to start new fires. Strong outflow winds over 50 mph are
also possible due to the heat and high cloud bases.

Thunderstorms Monday may be limited to areas near the Sierra Crest
near and south of Carson Pass, though some simulations show storms
may drift toward the CA-NV stateline late Monday afternoon. Storms
will have narrow rain cores leading to minimal chances for wetting
rainfall.

By Tuesday moisture and instability build with consecutive days of
convection, allowing for thunderstorm chances to expand into western
NV and perhaps as far north of Reno-Carson, Tahoe Basin and into
Lassen/Plumas Counties. Simulations show most storms will continue
to have narrow rain cores, though slow storm motion Tuesday and
higher moisture content may allow for a couple moderate to heavy
rain producers.

Thunderstorms chances should expand into most areas by Wednesday as
moisture continues to build. Expect more storms to produce moderate
to heavy rain Wednesday to Friday, possibly enough to create run-off
issues. The heat should back off a bit due to increasing cloud
cover. Brong/Hohmann

&&

.REV Watches/Warnings/Advisories...
NV...Excessive Heat Warning from 2 PM this afternoon to 10 PM PDT
     Wednesday NVZ004.

     Heat Advisory from 2 PM this afternoon to 10 PM PDT Wednesday
     NVZ001-003-005.

     Fire Weather Watch from Monday afternoon through Monday evening
     NVZ421.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening NVZ421.

CA...Heat Advisory from 2 PM this afternoon to 10 PM PDT Wednesday
     CAZ070-071.

     Fire Weather Watch from Monday afternoon through Monday evening
     CAZ274.

     Fire Weather Watch from Tuesday afternoon through Tuesday
     evening CAZ274.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:21 AM PDTRed Flag WarningREVMadera, Mono33 hr
Jun 27, 11:21 AM PDTRed Flag WarningREVEl Dorado, Madera, Mono, Nevada, Placer, Sierra60 hr

Nearby

Fire Weather Watches in California, 2021Fire Weather Watches in Nevada, 2021Every fire weather watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.